# SDR MASA2020100210591

- Difficulty date: October 2, 2020
- Submitted: October 3, 2020
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 25,842 hours, 702,541 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMIT SMOKE AFT LAV WARNING, FALSE WARNING.  CREW VERIFIED NO SMOKE IN LAV AND NO OCCUPANTS AT TIME.  MX CLEANED THE CONNECTOR TO THE AFT LAV SMOKE DETECTOR, OPERATIONS CHECK GOOD.
